# SDR LR7A04036

- Difficulty date: April 3, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 22,213 hours, 10,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 341973R
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER JOB CARD HC3212 FOUND RT MLG WHEEL WELL FS 497 BOW BEAM UPPER FITTING CRACKED AT RBL 62,  WL250. FITTING REPLACED IAW SRM SMP 583 51-60 & 51-70.  NR 2085.
